Paracetamol relieves pain and brings down high temperatures (reduces fever).
Warning or Restrictions
Keep out of the sight and reach of children.
Do not take anything else containing paracetamol while taking this medicine.
Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Always read the label
The active ingredient is: Paracetamol 500 mg per tablet. Other ingredients are: Pregelatinised maize starch, sodium metabisulphite (E223) and magnesium stearate.
Product code: 801639
Swallow the caplets, preferably with a drink of water.
Age Dose and how often to take Adults, the elderly and children over 12 years Take 1 or 2 caplets up to four times a day, as required.
Children 6 to 12 years Half to one caplet up to four times a day, as required.
Do not give to children under 6 years. • Do not take more often than every 4 hours • Do not exceed 4 doses in any 24 hour period. • Do not continue to take for more than 3 days unless instructed by your doctor. • DO NOT EXCEED THE STATED DOSE. • If symptoms persist consult your doctor.